English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Presentably symmetric monoidal infinity-categories are represented by symmetric monoidal model categories

MPS-Authors
/persons/resource/persons235894

Nikolaus,  Thomas
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Nikolaus, T., & Sagave, S. (2017). Presentably symmetric monoidal infinity-categories are represented by symmetric monoidal model categories. Algebraic & Geometric Topology, 17(5), 3189-3212. doi:10.2140/agt.2017.17.3189.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B1B-3
Abstract
There is no abstract available